Secondary Logo

Journal Logo

AAPA Members can view Full text articles for FREE. Not a Member? Join today!

Institutional members access full text with Ovid®

QT prolongation: A critical adverse effect of some medications

DeDea, Larissa, PharmD, BCPS, PA-C

Journal of the American Academy of PAs: February 2013 - Volume 26 - Issue 2 - p 11
PHARMACOLOGY CONSULT
Buy

Larissa DeDea, PharmD, BCPS, PA-C, is a clinical pharmacist with Northern Arizona Healthcare, Flagstaff, Arizona. In addition to being board certified in pharmacotherapy, she is a graduate of the Yale University PA program.

SymbolONLINE EXTRAS ATwww.jaapa.com

Symbol

Symbol

  • Table 1: Drugs known to prolong the QT interval

SymbolSEE THE ONLINE VERSION OF THIS ARTICLE TO LINK TO CredibleMeds http://www.azcert.org/index.cfm

Symbol

Symbol

© 2013 American Academy of Physician Assistants.
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website